# SDR AALA202509229448

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 42,140 hours, 23,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR PRESSURE CAUTION ON FA PANEL. MAINTENANCE REPLACED L1 DOOR DAMPER ASSY IAW AMM 52-11-14.
